# SDR IPXA2019051242002

- Difficulty date: May 7, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5247004522600
- Part serial: 810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR AFT CARGO FORWARD END WALL PANEL SUPPORT BRACKET @ RBL 36 IS CRACKED. REMOVED AND REPLACED WITH NEW SUPPORT BRACKET IAW SRM 51-40-21.
